# SDR SWAA2025103130469

- Difficulty date: October 30, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 61,430 hours, 39,756 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN CEILING EXIT SIGN DETACHING ON ONE SIDE. INSTALLED MOUNTING HARDWARE FOR AFT CABIN CEILING EXIT SIGN IAW AMM 20-50-11 & AMM 25-21-45.  OPS CHECKED EMERGENCY LIGHTS IAW AMM 33-51-00.
